# SDR V2JA20121218006

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N138SL
- Make and model: Piagio P180
- Aircraft serial: 1103
- Aircraft time: 8,654 hours, 6,567 cycles
- Engine: Pwa PT6A66
- Engine time: 3,509 hours, 2,719 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF, PERFORMED LT ENGINE SECURING CHECKLIST, LIGHT EXTINGUISHED AFTER THE ENGINE WAS SECURED, THEN ILLUMINATED AGAIN AND STAYED ON UNTILL SHORT FINAL, THEN EXTINGUISHED.
